# SDR SWAA2012112709918

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 59,635 hours, 49,062 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fastener
- Part number: 6549316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT STATION 101B HAS TWO FASTENERS WITH CRACKS OUTBOARD OF STA 6L (MARKED).  VERIFIED FROM FWD SIDE OF BULKHEAD.  REPAIRED PER SRM 53-80-08-2R-7.  THIS IS A CATEGORY B REPAIR.  SEE SA-M 326 FACT AS A RESULT OF POST REPAIR INSPECTION.
